# SDR UIEA2024082800851

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 102,454 hours, 24,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER WITH THREE CRACK INDICATIONS AT RIGHT SIDE IN HOLE #5 ON THE SKIN AND BEAR STRAP, REPAIR IA W TASK CARD 6753A937, PART 2, STEP 8, SRM 53-10-01-2R-1.( FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER WITH THREE CRACK INDICATIONS AT RIGHT SIDE IN HOLE #5 ON THE SKIN AND BEAR STRAP, CRACK WAS REPAIRED IAW EO 6753A937, PART 2, STEP 8 REV. 1 17MAY24 AND SRM 53-10-01-2R-1 FIG. 201, REV. 126 15AUG24. )
